# SDR AALA202404243737

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 26,498 hours, 10,975 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Nr 1 Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: POSSIBLE FUEL LEAK ON MAIN TANK 1, DURING TAKEOFF LOST 1800LBS IN LESS THAN 2 MINUTES, FUEL IMBAL INDICATION IN TANK 1 SHOWED UP. AIRCRAFT AIR INTERRUPTED TO AND LANDED SAFELY AT LAX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
